# SDR SWAA2024021551847

- Difficulty date: February 13, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8762Q
- Make and model: Boeing 737-8
- Aircraft serial: 67216
- Aircraft time: 5,506 hours, 2,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY FLASHLIGHT TEST RED<[01] REPLACED FLIGHT DECK EMERGENCY FLASHLIGHT BATTERY REF AMM 25-64-00 TEST OK
